Chromium Picolinate made me so tired!

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by happygranny, May 18, 2004.

  1. happygranny

    happygranny New Member

    Has anyone else had that reaction to Chromium Picolinate?

    I started taking it to help my horrible sugar cravings, and found myself getting more and more tired everyday. Couldn't sleep though!

    I stopped taking it after 10 days and my energy level is much better.

    I would like to know other people's experience with it.

    Thanks,
    Jeannie
  2. happygranny

    happygranny New Member

    bumping for other's to see
  3. happygranny

    happygranny New Member

  4. happygranny

    happygranny New Member

    No where in the literature about Chromium Picolinate have I been able to find anyone experiencing tiredness.

    I asked at Immune Support Store Help Line (what a great service that is!), and I was told there that they have no knowledge of anyone getting tired from it.

    I don't understand why Nanna said "I bet it made you hungry too". C Picolinate is supposed to help with the cravings, so why would it be the reverse for me?

    The last time I had my blood sugar tested (less than a year ago) it was normal.

    I am on a no sugar/white food but lots of protein and complex carbs diet. The cravings are still bad, but I am managing to not give in very often.

    Jeannie
  5. rdthewave

    rdthewave New Member

    Shouldn't lower blood sugar levels............it actually helps to even out levels. Labs showed I was actually low in Chromium. It did help me with some of my symptoms.

    Tammy
  6. happygranny

    happygranny New Member

    That is what I thought would happen.

    I am going to keep bumping this message to see if anyone else has become very tired after using Chromium Picolinate.

    Jeannie
  7. TracyV

    TracyV New Member

    like it helps me. If I was you I would talk to a doctor about it. I know I've had problems with my sugar dropping low and I got dizzy, headache and felt nause, (this is before taking the Chromium Picolinate.
    Hugs,
    Tracy
  8. happygranny

    happygranny New Member

    I suppose going to see my doctor about this is a good idea. The hesitation is in the fact that when I see my doctor about things to do with my DD, it usually works better if I come prepared with information to give him about my symptoms.

    It does make sense to have him re-look at my blood sugar level.

    Thanks everyone for your input.

    Jeannie
  9. grigor

    grigor Member

    I have exactly that problem. When I take it it knocks me out completely. Can hardly move. It slowly fades towards the end of the day . But it's an awfull feeling .

    Wonder if the GTF version is any different.
  10. grigor

    grigor Member

    Hi,

    Well the thing what I forgot to mention is that when I don't take too much I don't feel bad. It actually helps me not to crash too badly.
    Yeah I take it to actually regulate the blood sugar. Not really to lower it . But I read that Chromium GTF seems to be less of a getting drowsy kind of Chromium so was hoping someone can confirm it .
    I will probably try it anyways. :)